On the Classification of 0 (n)-Manifolds.
Mathematische Annalen, Tome 176 (1968), pp. 53-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__176_161680,
author = {K. J\"ANICH},
title = {On the {Classification} of 0 {(n)-Manifolds.}},
journal = {Mathematische Annalen},
pages = {53--76},
year = {1968},
volume = {176},
zbl = {0153.53801},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__176_161680/}
}
K. JÄNICH. On the Classification of 0 (n)-Manifolds.. Mathematische Annalen, Tome 176 (1968), pp. 53-76. http://geodesic.mathdoc.fr/item/MAN_1968__176_161680/